Alert archive / Connecticut / Flash Flood Warnings in 2015
Flash Flood Warning 6, NWS New York, NY
NWS New York, NY issued this flash flood warning at Jun 1, 2015, 4:51 PM EDT for Greater Bridgeport Planning Region, Naugatuck Valley Planning Region, Connecticut. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2015, 4:51 PM EDT (20:51 UTC)
- Expired
- Jun 1, 2015, 7:45 PM EDT
- In force
- 3 hr
- Issued by
- NWS New York, NY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Greater Bridgeport Planning Region, CT, Naugatuck Valley Planning Region, CT
The radar
The Brookhaven radar (KOKX), 79 km from the middle of the area, began a volume at 20:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 8.9 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 462 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 293 m²/s²
- 0-3 km storm-relative helicity
- 351 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
964
WGUS51 KOKX 012051
FFWOKX
CTC001-009-012345-
/O.NEW.KOKX.FF.W.0006.150601T2051Z-150601T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NEW YORK NY
451 PM EDT MON JUN 1 2015
THE NATIONAL WEATHER SERVICE IN UPTON NY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN FAIRFIELD COUNTY IN SOUTHERN CONNECTICUT...
NORTHWESTERN NEW HAVEN COUNTY IN SOUTHERN CONNECTICUT...
* UNTIL 745 PM EDT
* AT 449 PM EDT...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE
WARNED AREA. UP TO TWO INCHES OF RAIN HAVE ALREADY FALLEN. FLASH
FLOODING IS EXPECTED.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
WATERBURY...DANBURY...NAUGATUCK...SOUTHBURY...WOLCOTT...NEWTOWN...
BETHEL...HERITAGE VILLAGE...CHESHIRE VILLAGE...ROXBURY FALLS...
CHIMNEY POINT AND PUTNAM LAKE.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES IS POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4156 7295 4156 7292 4148 7290 4135 7355
4152 7353 4154 7345 4149 7344 4151 7339
4149 7337 4147 7331 4149 7333 4151 7332
4151 7316 4156 7316 4157 7309 4161 7305
4162 7302 4163 7302 4164 7294
$$
DSW1 follow-up statement
248
WGUS71 KOKX 012210
FFSOKX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
610 PM EDT MON JUN 1 2015
CTC001-009-012220-
/O.CAN.KOKX.FF.W.0006.000000T0000Z-150601T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FAIRFIELD CT-NEW HAVEN CT-
610 PM EDT MON JUN 1 2015
...THE FLASH FLOOD WARNING FOR NORTHERN FAIRFIELD AND NORTHWESTERN
NEW HAVEN COUNTIES IS CANCELLED...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.
LAT...LON 4156 7295 4156 7292 4148 7290 4135 7355
4152 7353 4154 7345 4149 7344 4151 7339
4149 7337 4147 7331 4149 7333 4151 7332
4151 7316 4156 7316 4157 7309 4161 7305
4162 7302 4163 7302 4164 7294
$$
DSWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this flash flood warning went out at Jun 1, 3:48 PM EDT, 1 hour 3 minutes earlier.
Area forecast discussion, Jun 1, 3:48 PM EDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
348 PM EDT MON JUN 1 2015
.SYNOPSIS...
WAVES OF LOW PRESSURE WILL TRACK JUST TO THE SOUTH OF THE REGION
ALONG A FRONTAL BOUNDARY THROUGH TUESDAY. HIGH PRESSURE BUILDS IN
TUESDAY NIGHT. HIGH PRESSURE BUILDS OVER THE NORTHEAST AS LOW
PRESSURE DEVELOPS OVER THE SOUTHEAST FOR THE MIDDLE OF THE WEEK. A
COLD FRONT MOVES THROUGH THE AREA ON SATURDAY AND BECOMES NEARLY
STATIONARY SOUTH OF THE AREA FOR THE START OF THE NEW WEEK.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
DEEP AND MOIST SW FLOW CONTINUES AHEAD OF DEVELOPING CANADIAN
CLOSED UPPER LOW AND MISSISSIPPI RIVER VALLEY CLOSED UPPER LOW
TONIGHT.
SHOWER AND ISOLATED TSTM ACTIVITY EXPECTED TO EXPAND IN COVERAGE
THIS EVENING INTO THE OVERNIGHT. THIS WILL OCCUR DUE TO A
STRENGTHENING LLJ ADVECTING IN AN ANOMALOUSLY MOIST AND WEAKLY
UNSTABLE AIRMASS INTO THE REGION OVER A SLOWLY EASTWARD DRIFTING
SURFACE WAVE AND ASSOCIATED WARM FRONT OVER THE MID ATLANTIC
STATES. IN ADDITION...DEEP LAYER LIFT SHOULD INCREASE AHEAD OF
AN APPROACHING NORTHERN STREAM SHORTWAVE AND RIGHT REAR QUAD OF
70-80 KT JET STREAK TONIGHT.
THIS WILL CONTINUE THE POTENTIAL FOR LOCALLY HEAVY RAINFALL AND
ACCOMPANYING URBAN AND POOR DRAINAGE FLOODING. SOME SMALLER
STREAMS...ESPECIALLY IN NJ...COULD ALSO EXCEED BANKFULL. FLASH FLOOD
WATCH CONTINUES FOR ALL BUT EASTERN LI FOR THIS THREAT. SEE HYDRO
SECTION FOR MORE INFORMATION.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
THE NORTHERN STREAM UPPER LOW TRACKS THROUGH QUEBEC INTO NORTHERN
MAINE DURING THIS TIME PERIOD. AT THE SURFACE...THE STALLED FRONT
TO THE SOUTH...WITH WEAK WAVES OF LOW PRESSURE TRACKING ALONG
IT...GRADUALLY GETS PUSHED FARTHER SOUTH AS HIGH PRESSURE BUILDS
IN FROM THE N/NW.
A TRANSITION TO MAINLY STRATIFORM RAIN AND DECREASING PROBABILITY
OF THUNDERSTORMS IS EXPECTED FROM NW TO SE LATE TONIGHT THROUGH
TUESDAY MORNING AS LLJ AND INSTABILITY AXIS GETS PUSHED FARTHER
SE. FRONTOGENETIC/DEFORMATION BANDS OF MODERATE TO HEAVY RAIN
STILL EXPECTED WITH DEEP LIFT OF THE MOIST AIRMASS. A GENERAL 1 TO
3 INCHES OF RAIN LIKELY ACROSS THE REGION TONIGHT INTO TUESDAY.
FLASH FLOOD WATCH CONTINUES FOR ALL BUT EASTERN LI FOR THIS
THREAT. SEE HYDRO SECTION FOR MORE INFORMATION.
WITH ABUNDANT CLOUD COVER...ONSHORE FLOW AND PCPN...TEMPS WILL
BE ABOUT 15 TO 20 DEGREES BELOW NORMAL ONCE AGAIN ON
TUESDAY...STRUGGLING TO REACH 60 DEGREES.
GRADUALLY DRYING FROM NW TO SE EXPECTED TUE AFTERNOON INTO TUE
EVENING AS CANADIAN HIGH PRESSURE BUILDS INTO THE REGION FROM THE
NORTH. CHILLY CONDITIONS FOR JUNE...WITH LOWS WILL ABOUT 5 TO 10
DEGREES BELOW NORMAL TUE NIGHT.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
HIGH PRES BUILDS OVER THE AREA ON WEDNESDAY AND MOVES OFFSHORE ON
THURSDAY. MEANWHILE...FRONTAL BOUNDARY REMAINS NEARLY STATIONARY
OVER THE MID-ATLANTIC AND SOUTHEAST U.S. ON WEDNESDAY...AND LOW PRES
WILL DEVELOP OFF THE SOUTHEAST U.S. COAST. AS A RESULT...CAN EXPECT
A PROLONGED PERIOD OF EASTERLY FLOW FOR THE MID-WEEK PERIOD. SKIES
WILL BE CLOUDY...ESPECIALLY FOR COASTAL AREAS...AND TEMPS WILL FALL
JUST BELOW SEASONAL AVERAGES WITH HIGHS IN THE UPPER 60S TO LOW 70S.
WITH THE HIGH OFFSHORE ON FRIDAY...SOUTHERLY FLOW DEVELOPS AHEAD OF
AN APPROACHING COLD FRONT. LOW PRES OFF THE SOUTHEAST COAST MOVES
OFFSHORE AS WELL. TEMPS WILL WARM UP BY A FEW DEGREES TO CLOSE OUT
THE WORK WEEK. THAT FRONT MOVES ACROSS THE REGION ON SATURDAY...AND
LIKEWISE WILL BECOME NEARLY STATIONARY JUST SOUTH OF THE AREA FOR
THE START OF THE NEW WEEK. SCATTERED SHOWERS AND THUNDERSTORMS WILL
DEVELOP WITH THE PASSAGE OF THE FRONT ON FRIDAY AND SATURDAY.
ANOTHER LOW LOOKS TO DEVELOP ON THAT BOUNDARY AND IMPACT THE REGION
WITH RAIN FOR THE START OF THE NEW WORK WEEK.
&&
.AVIATION /19Z MONDAY THROUGH SATURDAY/...
A COLD FRONT WILL REMAIN NEARLY STATIONARY JUST SOUTH OF THE
TERMINALS TONIGHT. MEANWHILE...A WAVE OF LOW PRESSURE TRAVELING
ALONG THE FRONT APPROACHES FROM THE WEST.
LIFR/IFR CIGS THROUGH THE TAF PERIOD.
SCATTERED SHOWERS WILL BECOME MORE NUMEROUS LATE THIS AFTERNOON AND
CONTINUE THROUGH TONIGHT. A FEW EMBEDDED THUNDERSTORMS ARE POSSIBLE
WITH THESE SHOWERS...HOWEVER CONFIDENCE IN TIMING AND LOCATION IS
TOO LOW TO INCLUDE IN TAFS AT THIS TIME. SOME OF THE RAIN MAY BE
HEAVY AT TIMES. THE RAIN WILL CONTINUE THROUGH THE OVERNIGHT AND
START TO DIMINISH AFTER 16Z ON TUESDAY.
E-NE WIND SPEEDS GENERALLY AROUND 10-20 KT TODAY. WINDS COULD
INCREASE A BIT OVERNIGHT...THEN DIMINISH DURING THE DAY ON TUESDAY
AS THEY BECOME MORE NORTHERLY.
NY METRO ENHANCED AVIATION WEATHER SUPPORT...
DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS CAN
BE FOUND AT: HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)
KJFK FCSTER COMMENTS: AMENDMENTS LIKELY FOR CEILINGS/VISIBILITIES.
AMENDMENTS POSSIBLE FOR TIMING OF ANY THUNDERSTORMS.
KLGA FCSTER COMMENTS: AMENDMENTS LIKELY FOR CEILINGS/VISIBILITIES.
AMENDMENTS POSSIBLE FOR TIMING OF ANY THUNDERSTORMS.
KEWR FCSTER COMMENTS: AMENDMENTS LIKELY FOR CEILINGS/VISIBILITIES.
AMENDMENTS POSSIBLE FOR TIMING OF ANY THUNDERSTORMS.
KTEB FCSTER COMMENTS: AMENDMENTS LIKELY FOR CEILINGS/VISIBILITIES.
AMENDMENTS POSSIBLE FOR TIMING OF ANY THUNDERSTORMS.
KHPN FCSTER COMMENTS: AMENDMENTS LIKELY FOR CEILINGS/VISIBILITIES.
AMENDMENTS POSSIBLE FOR TIMING OF ANY THUNDERSTORMS.
KISP FCSTER COMMENTS: AMENDMENTS LIKELY FOR CEILINGS/VISIBILITIES.
AMENDMENTS POSSIBLE FOR TIMING OF ANY THUNDERSTORMS.
.OUTLOOK FOR 18Z TUESDAY THROUGH FRIDAY...
.TUESDAY AFTERNOON...IFR CEILINGS AND VISIBILITIES WITH RAIN.
.TUESDAY NIGHT...CONDITIONS IMPROVING TO VFR.
.WEDNESDAY-THURSDAY...VFR.
.FRIDAY...LOW CHANCE OF SUB-VFR IN SHOWERS.
&&
.MARINE...
A STEADY MARGINAL SCA E/NE FLOW WILL CONTINUE THROUGH TONIGHT
WITH SEAS BUILDING TO 4 TO 7 FT ON THE OCEAN. WINDS WILL GRADUALLY
VEER AND WEAKEN TUESDAY...WITH SEAS THEN GRADUALLY FALLING BELOW
SCA LEVELS TUE NIGHT AS HIGH PRESSURE BUILDS TOWARDS THE WATERS.
ONCE SEAS FALL BELOW SCA LEVELS TUE NIGHT INTO WED....HIGH PRES
OVER THE WATERS WILL KEEP WINDS/SEAS BELOW SCA LEVELS THROUGH THE
END OF THE WEEK. A COLD FRONT WILL MOVE ACROSS THE WATERS THIS
WEEKEND.
&&
.HYDROLOGY...
THE FLASH FLOOD WATCH CONTINUES THROUGH 00Z WED FOR ALL BUT
EASTERN LI FOR URBAN/POOR DRAINAGE FLOODING THREAT FROM ANY
TRAINING HEAVY SHOWERS AND THUNDERSTORMS. A FEW FLASHY STREAMS
AND SMALL RIVERS...ESPECIALLY IN NE NJ...COULD EXCEED BANKFULL DUE
TO THE SATURATED GROUNDS FROM RAINFALL OVER THE LAST 36 HRS.
ADDITIONAL BASIN AVG QPF OF 1 TO 3 INCHES EXPECTED INTO TUE
EVE BEFORE COMING TO AND END.
THE NEXT CHANCE FOR WIDESPREAD PRECIPITATION WILL OCCUR ON FRIDAY
AND SATURDAY AS A COLD FRONT MOVES ACROSS THE REGION.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR CTZ005>012.
NY...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR NYZ067>075-078-
080-176>179.
NJ...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR NJZ002-004-006-
103>108.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT TUESDAY FOR ANZ350-353-355.
&&
SYNOPSIS...MPS/NV
NEAR TERM...MPS/NV
SHORT TERM...NV
LONG TERM...MPS
AVIATION...BC
MARINE...MPS/NV
HYDROLOGY...MPS/NVHazardous weather outlook, Jun 1, 3:09 PM EDT, 1 hour 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 309 PM EDT MON JUN 1 2015 CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078-080-176>179-021915- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC- EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX- EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK- SOUTHWESTERN SUFFOLK-NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS- SOUTHERN NASSAU- 309 PM EDT MON JUN 1 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. NYZ079-081-021915- NORTHEASTERN SUFFOLK-SOUTHEASTERN SUFFOLK- 309 PM EDT MON JUN 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-350-353-355-021915- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 309 PM EDT MON JUN 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
In the hours before
Local storm report, Jun 1, 12:37 PM EDT, 4 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
1237 PM EDT MON JUN 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 PM FLASH FLOOD ROSELLE PARK 40.67N 74.27W
06/01/2015 UNION NJ LAW ENFORCEMENT
EAST LINCOLN FROM WALNUT TO HEMLOCK
&&
FEBLocal storm report, Jun 1, 12:52 PM EDT, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NEW YORK NY
1252 PM EDT MON JUN 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 PM FLASH FLOOD ROSELLE PARK 40.67N 74.27W
06/01/2015 UNION NJ LAW ENFORCEMENT
EAST LINCOLN CLOSED FROM WALNUT TO HEMLOCK
&&
CORRECTED REMARKS
FEBThe office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 10:31 PM EDT | Areal Flood Advisory | OKX | Greater Bridgeport Planning Region | 3 hr |
| Jun 1, 4:33 PM EDT | Areal Flood Advisory | OKX | Greater Bridgeport Planning Region, Naugatuck Valley Planning Region | 117 min |
Nearby
Flash Flood Warnings in Connecticut, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.